I am 34 years old and have arthritis. The different medications that I am on to control the arthritis caused my testosterone levels to fall way below that of a normal man. My levels were so low that they were just above female levels. First I started taking Androgel (rubbed onto the skin 2 times a day) and really hated it. For some reason all of my skin, not just where I applied the Androgel, turned pink like I had a sunburn.
Now I am on injections of Testosterone Cypionate 1.5 cc every 2 - 3 weeks. I inject the stuff at home. I get a 200 mg/ml vial every 4 months but it seems like once the vial has been used for a couple months, the potency of the testosterone seems to lessen.
I am very careful with not contaminating the medicine. I clean the top of the vial before and after each shot. I keep it in it's box and out of sunlight. I keep it in the closet since it is not supposed to be refrigerated.
I thought that maybe I was just getting used to the testosterone but I just got my first shot out of a new vial and it is much stronger. Has anyone else noticed this? Is there anything I should be doing to ensure the potency of the testosterone?
Thanks a ton for your help!